# SDR 97FDEA00428

- Difficulty date: July 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282FE
- Make and model: Boeing 727233
- Aircraft serial: 22349
- System (JASC): 5240 · Service Doors
- Part: Access Door
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NR 2 ENGINE ACCESS DOOR LIGHT CAME ON DURING DEPARTURE ROLL.  RELATCHED BOTTOM LATCH LIGHT WENT OUT.  WIGGLED LATCH AND COULD NOT GET LIGHT AGAIN.
